# SDR DALA2021072004085

- Difficulty date: July 15, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 51,244 hours, 26,618 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 - 35L/H - FR36L/H PRESSURE PANEL HAS 2 EACH OPEN HOLES WITH CRACK INDICATIONS. CORRECTIVE ACTION: REMOVED DAMAGED AREA ON DELTA TASK CARD #5311 STEP 17 AND 18. (1880638)
